# SDR SWAA2024120957640

- Difficulty date: November 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 333AB LOCALATE ON BLADE ASSY AT LT HORIZONTAL STABILIZER 2024-686263<[01] REPLACED BLADE ASSY P/N: 186A3005-3 P/O: 2024 224082 ON ACCESS PANEL 333AB LOCALATE AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.;[02] CORRECTED STEP 1 REPLACED BLADE ASSY P/N: 186A3005-3 P/O: 2024 224082 ON ACCESS PANEL 333AB LOCATED AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.;[03] REPLACED BLADE ASSY P/N: 186A3005-3 P/O: 2024 224082 ON ACCESS PANEL 333AB LOCATED AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.
